Getting nothing done and hopelessness

Home Welcome to the ADDitude Forums For Adults Getting nothing done and hopelessness

This topic contains 1 reply, has 2 voices, and was last updated by  Penny Williams 1 week, 1 day ago.

  • Author
    Posts
  • #172188

    williamv
    Participant

    Hi guys

    Some of my questions or just things which I am saying might be discussed elsewhere here, but I just need to open my heart here and say what I need to.
    I have been on Concerta 36 mg for about 10 years. I take Lexamil(Escitalopram) 10mg with this. I am 32 years of age, male, stay in South Africa. I mainly take Concerta for attention deficit purposes. I also take 3x Methylphenidate 10 mg tablets throughout the day(especially in the evening after the Concerta has worn off).

    I just currently feel that everything in my life is unraveling. This isn’t because of the lockdown imposed during the current pandemic. I’ve been feeling this way for a long time prior to this.

    I feel as if I am getting nothing done. My life is falling apart. I have a very stable job and I have been at the company for more than 10 years. I haven’t been affected by the current situation at all and am working remotely from home. Even while I was still at an office, I get nothing done. I’m attending German language classes twice per week. These classes continue via Zoom. Today I left my class without notice just because I have fallen behind on my homework. I have a thing where I am flicking both my big toes to the point where I have a sore on my one toe. I am constantly trying to stop this but it seems that it’s a thing I do when I feel anxious or under stress. This has been going for almost a year.

    Everything in my life just feels so behind. I can’t keep up with things. It feels as if I’m drowning.

    I know I should consult with my psychiatrist.

    Does anyone relate or have practical advice? It would really help, even if its just something encouraging.

    Thank you,
    W.

  • #172288

    Penny Williams
    Keymaster

    It may be time to switch up medication and other strategies to reset the benefits. Talk to your prescribing doctor about this.

    Penny
    ADDitude Community Moderator, Parenting ADHD Coach & Author, Mom to teen w/ ADHD, LDs, and autism

You must be logged in to reply to this topic.